Economics at your fingertips  

Asymptotics of near unit roots (in Russian)

Stanislav Anatolyev () and Nikolay Gospodinov ()

Quantile, 2012, issue 10, 57-71

Abstract: Sometimes the conventional asymptotic theory yields that the limiting distribution changes discontinuously, or that the asymptotic distribution does not approximate accurately the actual finite-sample distribution. In such situations one finds useful an asymptotic tool of drifting parameterizations where certain parameters are allowed to depend explicitly on the sample size. It proves useful, among other things, for impulse response analysis and forecasting of strongly dependent processes at long horizons. This essay provides a review of these alternative asymptotic approximations in the context of time series models.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Quantile is currently edited by Stanislav Anatolyev

More articles in Quantile from Quantile
Bibliographic data for series maintained by Stanislav Anatolyev ().

Page updated 2020-03-19
Handle: RePEc:qnt:quantl:y:2012:i:10:p:57-71